# SDR CA051114006

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,003 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2742 · Stabilizer Actuator
- Part: Adapter
- Part number: 065001640100
- Condition: Failed
- Location: Pitch Trim Adapt
- Component: Auto Pilot Syst, Bendix
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RED (PITCH TRIM) ANNUNCIATOR WOULD ILLUMINATE INTERMITTENTLY WHEN DESCENT COMMANDED. THIS WOULD SOMETIMES OCCUR AS THE AUTO PILOT WOULD ATTEMPT TO TRIM. AUTO PILOT WOULD NOT DISENGAGE. PITCH TRIM ADAPTER REPLACED 31.4 HRS PREVIOUS DUE TO A DIFFERENT DEFECT. ANOTHER TRIM ADAPTER WAS INSTALLED, PROBLEM RECTIFIED.
